Alert archive / Tennessee / River Flood Warnings in 2016
River Flood Warning 2, NWS Morristown, TN
NWS Morristown, TN issued this river flood warning at Feb 3, 2016, 7:22 AM EST for Hamilton County, Tennessee; Catoosa County, Georgia. It took effect at Feb 3, 2016, 1:40 PM EST. It was in force for 50 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 3, 2016, 7:22 AM EST (12:22 UTC)
- In effect from
- Feb 3, 2016, 1:40 PM EST
- Expired
- Feb 5, 2016, 3:24 PM EST
- In force
- 50 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Catoosa County, GA, Hamilton County, TN
The radar
The Northeast Alabama radar (KHTX), 81 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point S. Chickamauga Creek near Chickamauga (CHKT1). The gauge peaked at 18.95 ft at Feb 4, 2016, 7:00 AM EST.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
662 WGUS44 KMRX 031222 FLWMRX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE 722 AM EST WED FEB 3 2016 ...The National Weather Service in Morristown, Tn has issued a Flood Warning for the following rivers ... South Chickamauga Near South Chickamauga Creek At Chickamauga TN affecting Catoosa and Hamilton Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && GAC047-TNC065-041222- /O.NEW.KMRX.FL.W.0002.160203T2236Z-160205T2024Z/ /CHKT1.1.ER.160203T2236Z.160205T0000Z.160205T1424Z.NO/ 722 AM EST WED FEB 3 2016 The National Weather Service in Morristown, Tn has issued a * Flood Warning for The South Chickamauga Near South Chickamauga Creek At Chickamauga TN. * From this afternoon until Friday afternoon. * At 06:15 AM Wednesday the stage was 13.9 feet and rising. * Flood stage is 18 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by late this afternoon and continue to rise to near 19.5 feet by tomorrow evening. The river will fall back below flood stage by late Friday morning. * At 20 feet...Mack Smith Road is closed. Water crosses Lovell Field Loop, the access road around the north end of the airport runway. && LAT...LON 3509 8527 3511 8522 3492 8508 3489 8517 $$
4 follow-up statements
899 WGUS84 KMRX 031522 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE 1022 AM EST WED FEB 3 2016 ...The Flood Warning continues for the following rivers ... South Chickamauga Creek At Chickamauga TN affecting Catoosa and Hamilton Counties Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and Sequatchie Counties Rainfall in excess of two inches fell overnight. These amounts... falling during a fairly brief window of time...has resulted in rapid rises on area rivers. Some will exceed minor flood stage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && GAC047-TNC065-041522- /O.EXT.KMRX.FL.W.0002.160203T1840Z-160206T0417Z/ /CHKT1.1.ER.160203T1840Z.160205T0000Z.160205T2217Z.NO/ 1022 AM EST WED FEB 3 2016 ...Flood Warning extended until Friday evening...The Flood Warning continues for The South Chickamauga Creek At Chickamauga TN. * From this afternoon until Friday evening. * At 09:15 AM Wednesday the stage was 16.5 feet. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this afternoon and continue to rise to near 20.5 feet during late Thursday. The river will fall below flood stage by Friday afternoon. * At 21.0 feet...Mack Smith Road and Lovell Field Loop become impassable. Water begins to come onto Airport Road, just north of the terminal complex. West Chickamauga Creek increases to near a half mile wide in places, becoming hazardous to adjacent travel in East Ridge. && LAT...LON 3509 8527 3511 8522 3492 8508 3489 8517 $$ TNC007-115-153-041522- /O.EXT.KMRX.FL.W.0001.160203T2145Z-160205T1536Z/ /WHTT1.1.ER.160203T2145Z.160204T1200Z.160205T0936Z.NO/ 922 AM CST WED FEB 3 2016 ...Flood Warning extended until Friday morning...The Flood Warning continues for The Sequatchie River Near Whitwell TN. * From late this afternoon until Friday morning. * At 08:15 AM Wednesday the stage was 12.6 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by late this afternoon and continue to rise to near 15.0 feet Thursday morning. The river will fall below flood stage by Friday morning. * At 16.0 feet...Flooding of agricultural land becomes more extensive. Water reaches the bottom of the river gage house. && LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554 $$ TNC129-145-041522- /O.ROU.KMRX.HY.S.0000.000000T0000Z-000000T0000Z/ /OAKT1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1022 AM EST WED FEB 3 2016 For the Emory River at Oakdale TN. * Until further notice. * At 09:15 AM Wednesday the stage was 17.1 feet. * Flood stage is 27.0 feet. * Forecast...The river will crest near 19.2 feet this afternoon. && LAT...LON 3614 8481 3620 8473 3593 8445 3587 8452 $$ TNC029-041522- /O.ROU.KMRX.HY.S.0000.000000T0000Z-000000T0000Z/ /NEPT1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1022 AM EST WED FEB 3 2016 For the Pigeon River at Newport TN. * Until further notice. * At 09:00 AM Wednesday the stage was 3.7 feet. * Flood stage is 8.0 feet. * Forecast...The river will rise to near 7.5 feet Thursday morning. * At 8.0 feet...Minor flooding occurs downstream from gage on Highway 25/70 and in the community of Edwina. Jimtown Road may be affected. && LAT...LON 3600 8321 3597 8317 3578 8310 3580 8319 $$
521 WGUS84 KMRX 040054 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE 754 PM EST WED FEB 3 2016 ...The Flood Warning continues for the following rivers ... French Broad River Near Newport TN affecting Cocke and Jefferson Counties ...The Flood Warning continues for the following rivers ... South Chickamauga Near South Chickamauga Creek At Chickamauga TN affecting Catoosa and Hamilton Counties Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and Sequatchie Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && GAC047-TNC065-050054- /O.CON.KMRX.FL.W.0002.000000T0000Z-160206T0417Z/ /CHKT1.1.ER.160203T1810Z.160205T0000Z.160205T2217Z.NO/ 754 PM EST WED FEB 3 2016 The Flood Warning continues for The South Chickamauga Near South Chickamauga Creek At Chickamauga TN. * Until Friday evening. * At 07:15 PM Wednesday the stage was 18.5 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 20.5 feet by tomorrow evening...but is then expected to begin falling. The river will fall below flood stage by Friday afternoon. * At 21.0 feet...Mack Smith Road and Lovell Field Loop become impassable. Water begins to come onto Airport Road, just north of the terminal complex. West Chickamauga Creek increases to near a half mile wide in places, becoming hazardous to adjacent travel in East Ridge. && LAT...LON 3509 8527 3511 8522 3492 8508 3489 8517 $$ TNC029-089-050054- /O.EXT.KMRX.FL.W.0003.160204T0333Z-160205T1930Z/ /NWPT1.1.ER.160204T0333Z.160204T1200Z.160205T1330Z.NO/ 754 PM EST WED FEB 3 2016 ...Flood Warning extended until Friday afternoon...The Flood Warning continues for The French Broad River Near Newport TN. * From tonight until Friday afternoon. * At 06:45 PM Wednesday the stage was 8.8 feet. * Flood stage is 10.0 feet. * Nonflood flooding is occurring and Minor flooding is forecast. * Forecast...Rise above flood stage by tonight and continue to rise to near 11.5 feet by tomorrow morning. The river will fall below flood stage by Friday morning. * At 10.0 feet...Agricultural land near the gage on Highway 321 is flooded. && LAT...LON 3599 8321 3602 8320 3594 8290 3589 8300 $$ TNC007-115-153-050054- /O.CON.KMRX.FL.W.0001.000000T0000Z-160205T1536Z/ /WHTT1.1.ER.160204T0019Z.160204T1200Z.160205T0936Z.NO/ 654 PM CST WED FEB 3 2016 The Flood Warning continues for The Sequatchie River Near Whitwell TN. * From this evening until Friday morning. * At 06:15 PM Wednesday the stage was 14.0 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...Rise above flood stage by this evening and continue to rise to near 15.0 feet by tomorrow morning. The river will fall below flood stage by Friday morning. * At 16.0 feet...Flooding of agricultural land becomes more extensive. Water reaches the bottom of the river gage house. && LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554 $$
469 WGUS84 KMRX 041609 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE 1109 AM EST THU FEB 4 2016 ...The Flood Warning continues for the following rivers ... South Chickamauga Creek At Chickamauga TN affecting Catoosa and Hamilton Counties Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and Sequatchie Counties The Sequatchie River at Whitwell has crested and has begun to recede. South Chickamauga Creek at Chickamauga is expected to continue a slow rise. PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && GAC047-TNC065-050609- /O.EXT.KMRX.FL.W.0002.000000T0000Z-160206T1200Z/ /CHKT1.1.ER.160203T1810Z.160205T1200Z.160206T0600Z.NO/ 1109 AM EST THU FEB 4 2016 ...Flood Warning extended until Saturday morning...The Flood Warning continues for The South Chickamauga Creek At Chickamauga TN. * Until Saturday morning. * At 10:15 AM Thursday the stage was 18.9 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 20.5 feet by Friday morning...but is then expected to begin falling. The river will fall below flood stage by early Saturday morning. * At 21.0 feet...Mack Smith Road and Lovell Field Loop become impassable. Water begins to come onto Airport Road, just north of the terminal complex. West Chickamauga Creek increases to near a half mile wide in places, becoming hazardous to adjacent travel in East Ridge. && LAT...LON 3509 8527 3511 8522 3492 8508 3489 8517 $$ TNC007-115-153-050609- /O.EXT.KMRX.FL.W.0001.000000T0000Z-160205T0730Z/ /WHTT1.1.ER.160204T0022Z.160204T1000Z.160205T0130Z.NO/ 1009 AM CST THU FEB 4 2016 ...Flood Warning extended until late tonight...The Flood Warning continues for The Sequatchie River Near Whitwell TN. * Until late tonight. * At 09:15 AM Thursday the stage was 14.5 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by this evening. * At 14.0 feet...Flooding of agricultural land begins. && LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554 $$
335 WGUS84 KMRX 050049 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE 749 PM EST THU FEB 4 2016 ...The Flood Warning is cancelled for the following rivers ... South Chickamauga Near South Chickamauga Creek At Chickamauga TN affecting Catoosa and Hamilton Counties Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and Sequatchie Counties && GAC047-TNC065-050119- /O.CAN.KMRX.FL.W.0002.000000T0000Z-160206T1200Z/ /CHKT1.1.ER.160203T1810Z.160204T1200Z.160204T2247Z.NO/ 749 PM EST THU FEB 4 2016 The Flood Warning is cancelled for The South Chickamauga Near South Chickamauga Creek At Chickamauga TN. * At 07:15 PM Thursday the stage was 17.8 feet. * Flood stage is 18.0 feet. * Forecast...The river is forecast to remain below flood stage. * At 18.0 feet...Water begins to cross Mack Smith Road in Catoosa County, Georgia. Flooding begins at golf courses near the confluence of South and West Chickamauga Creeks. West Chickamauga Creek begins to overflow its banks, as well. && LAT...LON 3509 8527 3511 8522 3492 8508 3489 8517 $$ TNC007-115-153-050119- /O.CAN.KMRX.FL.W.0001.000000T0000Z-160205T0730Z/ /WHTT1.1.ER.160204T0022Z.160204T1000Z.160204T2215Z.NO/ 649 PM CST THU FEB 4 2016 The Flood Warning is cancelled for The Sequatchie River Near Whitwell TN. * At 06:15 PM Thursday the stage was 13.9 feet. * Flood stage is 14.0 feet. * Forecast...The river is forecast to remain below flood stage. * At 14.0 feet...Flooding of agricultural land begins. && LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this river flood warning went out at Feb 3, 6:58 AM EST, 24 minutes earlier.
Area forecast discussion, Feb 3, 6:58 AM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
658 AM EST WED FEB 3 2016
.AVIATION...A STRONG COLD FRONT CONTINUES TO MOVE EAST ACROSS THE
SOUTHERN APPALACHIAN REGION THIS MORNING. GUSTY WINDS WILL CONTINUE
NEXT FEW HOURS OVER EAST TN WITH LOW CLOUDS AND REDUCED VIS FOR
LOCAL MVFR AND IFR CONDITIONS. CONDITIONS WILL IMPROVE ACROSS THE
REGION WITH THE PRECIP EXITING THE TAF STIES AT AROUND 18Z. WINDS
AND CLOUDS WILL BE SLOWLY DECREASING IN THE AFTERNOON. MVFR FOG AND
CEILING RETURNS AT TRI AND TYS EARLY THURSDAY.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR CHEROKEE-CLAY.
TN...HIGH WIND WARNING UNTIL 10 AM EST THIS MORNING FOR BLOUNT SMOKY
MOUNTAINS-COCKE SMOKY MOUNTAINS-JOHNSON-SEVIER SMOKY
MOUNTAINS-SOUTHEAST CARTER-SOUTHEAST GREENE-SOUTHEAST
MONROE-UNICOI.
WIND ADVISORY UNTIL 10 AM EST /9 AM CST/ THIS MORNING FOR
ANDERSON-BLEDSOE-BRADLEY-CAMPBELL-CLAIBORNE-EAST POLK-
GRAINGER-HAMBLEN-HAMILTON-HANCOCK-HAWKINS-JEFFERSON-KNOX-
LOUDON-MARION-MCMINN-MEIGS-MORGAN-NW BLOUNT-NORTH SEVIER-
NORTHWEST CARTER-NORTHWEST COCKE-NORTHWEST GREENE-NORTHWEST
MONROE-RHEA-ROANE-SCOTT TN-SEQUATCHIE-SULLIVAN-UNION-
WASHINGTON TN-WEST POLK.
VA...WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR LEE-RUSSELL-SCOTT-
WASHINGTON-WISE.
&&
TDHazardous weather outlook, Feb 3, 4:39 AM EST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 439 AM EST WED FEB 3 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-040945- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 439 AM EST WED FEB 3 2016 /339 AM CST WED FEB 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS EAST TENNESSEE DURING THE EARLY MORNING HOURS. STRONG GUSTY WINDS FROM THE LINE OF STORMS WILL BE THE MAIN THREAT...AND FLASH FLOODING MAY OCCUR IF THE THUNDERSTORMS REPEATEDLY TRACK OVER THE SAME AREAS. VERY STRONG WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH IN THE MOUNTAINS AND FOOTHILLS...AND BREEZY WINDS OF 15 TO 30 MPH IN THE VALLEY WILL SUBSIDE BY LATE MORNING AS THE STORM SYSTEM PULLS AWAY FROM THE REGION. A WIND ADVISORY IS IN EFFECT FOR THE VALLEY...AND A HIGH WIND WARNING FOR THE EAST TENNESSEE MOUNTAINS THROUGH LATE MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... COLD AIR WILL MOVE INTO THE AREA EARLY NEXT WEEK. A COLD RAIN WILL TRANSITION TO SNOW MONDAY AFTERNOON AND LIGHT SNOW MAY PERSIST INTO TUESDAY. THE SYSTEM IS STILL SEVERAL DAYS AWAY SO PLEASE CHECK BACK OFTEN FOR THE LATEST UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING. TD/MA
In the hours before
Special weather statement, Feb 3, 4:56 AM EST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
456 AM EST WED FEB 3 2016
TNZ013-014-036>039-069-070-031045-
KNOX TN-JEFFERSON TN-CAMPBELL TN-HAMBLEN TN-ANDERSON TN-CLAIBORNE TN-
GRAINGER TN-UNION TN-
456 AM EST WED FEB 3 2016
SIGNIFICANT WEATHER ADVISORY FOR KNOX...JEFFERSON...CAMPBELL...
HAMBLEN...ANDERSON...CLAIBORNE...GRAINGER...AND UNION COUNTIES UNTIL
545 AM EST...
AT 455 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LA FOLLETTE TO NEAR
FARRAGUT...AND MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MORRISTOWN...CLINTON...ALCOA...JEFFERSON CITY...
DANDRIDGE...MAYNARDVILLE...RUTLEDGE...FARRAGUT...NEW TAZEWELL...
LOUISVILLE...TAZEWELL...WHITE PINE...PLAINVIEW...NEW MARKET...
HARROGATE-SHAWANEE...STRAWBERRY PLAINS...HALLS...BLAINE AND NORRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3660 8347 3659 8346 3651 8339 3641 8339
3639 8329 3604 8334 3597 8353 3604 8367
3599 8365 3594 8368 3584 8385 3588 8400
3587 8403 3585 8401 3585 8405 3583 8406
3585 8414 3579 8416 3641 8409 3659 8377
TIME...MOT...LOC 0955Z 239DEG 48KT 3636 8407 3580 8415
DHSpecial weather statement, Feb 3, 5:06 AM EST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
506 AM EST WED FEB 3 2016
NCZ060-TNZ071-085>087-101-102-031045-
CHEROKEE NC-SOUTHEAST MONROE TN-NW BLOUNT TN-NORTHWEST MONROE TN-
WEST POLK TN-EAST POLK TN-MCMINN TN-
506 AM EST WED FEB 3 2016
SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...SOUTHEAST MONROE...NW
BLOUNT...NORTHWEST MONROE...WEST POLK...EAST POLK...AND MCMINN
COUNTIES UNTIL 545 AM EST...
AT 506 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
SWEETWATER TO 15 MILES SOUTHEAST OF WILDWOOD LAKE...AND MOVING
NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MARYVILLE...ATHENS...ALCOA...SWEETWATER...MADISONVILLE...BENTON...
DUCKTOWN...ETOWAH...LOUISVILLE...ENGLEWOOD...VONORE...FRIENDSVILLE...
TELLICO PLAINS...NIOTA...MOUNT VERNON...CULBERSON...DENTVILLE...
CITICO BEACH...CLOVER HILL AND HOT HOUSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3499 8471 3563 8457 3562 8451 3567 8450
3567 8443 3564 8438 3567 8432 3562 8425
3561 8419 3565 8413 3577 8418 3580 8417
3580 8414 3585 8415 3583 8406 3585 8401
3587 8403 3588 8400 3585 8397 3499 8415
TIME...MOT...LOC 1006Z 223DEG 47KT 3568 8453 3491 8470
DHLocal storm report, Feb 3, 5:36 AM EST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
536 AM EST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM NON-TSTM WND DMG 4 N CANEY BRANCH 36.10N 82.99W
02/02/2016 GREENE TN BROADCAST MEDIA
PORCH BLOWN OFF A MOBILE HOME.
1150 PM NON-TSTM WND GST S SEVIERVILLE 35.89N 83.58W
02/02/2016 M78.00 MPH SEVIER TN MESONET
COVE MOUNTAIN OBSERVED A WIND GUSTS TO 78 MPH.
1153 PM NON-TSTM WND GST CAMP CREEK 36.09N 82.77W
02/02/2016 M64.00 MPH GREENE TN MESONET
CAMP CREEK MET TOWER MEASURED A WIND GUSTS UP TO 64 MPH.
0325 AM TSTM WND DMG 2 W PIKEVILLE 35.61N 85.23W
02/03/2016 BLEDSOE TN 911 CALL CENTER
SEVERAL TREES DOWN ACROSS THE PLATEAU.
0332 AM TSTM WND DMG DUNLAP 35.37N 85.39W
02/03/2016 SEQUATCHIE TN 911 CALL CENTER
MULTIPLE TREES DOWN IN THE CITY OF DUNLAP WITH POWER
OUTAGES. TIME ESTIMATED FROM RADAR.
0342 AM TSTM WND DMG BRAYTON 35.47N 85.18W
02/03/2016 BLEDSOE TN 911 CALL CENTER
MULTIPLE TREES DOWN THROUGHOUT THE COUNTY.
0348 AM TSTM WND GST JASPER 35.06N 85.63W
02/03/2016 E60.00 MPH MARION TN LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT ESTIMATED 60 MPH WINDS AT JASPER
TENNESSEE.
0355 AM FLASH FLOOD DUNLAP 35.37N 85.39W
02/03/2016 SEQUATCHIE TN 911 CALL CENTER
MULTIPLE ROADS IMPASSABLE IN THE CITY OF DUNLAP DUE TO
FLASH FLOODING
0406 AM TSTM WND DMG DECATUR 35.53N 84.79W
02/03/2016 MEIGS TN 911 CALL CENTER
TREE DOWN ON HIGHWAY 58.
0415 AM TSTM WND DMG DAYTON 35.49N 85.01W
02/03/2016 RHEA TN 911 CALL CENTER
SEVERAL TREES DOWN ACROSS THE SOUTHERN HALF OF RHEA
COUNTY.
0415 AM FLASH FLOOD PIKEVILLE 35.61N 85.20W
02/03/2016 BLEDSOE TN 911 CALL CENTER
MULTIPLE FLOODED ROADWAYS THROUGHOUT THE COUNTY.
0440 AM TSTM WND DMG FAIRVIEW 35.79N 84.58W
02/03/2016 ROANE TN 911 CALL CENTER
SEVERAL TREES DOWN NEAR THE CITY OF FAIRVIEW.
&&
DHLocal storm report, Feb 3, 6:06 AM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
606 AM EST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM NON-TSTM WND GST CAMP CREEK 36.09N 82.77W
02/02/2016 M69.00 MPH GREENE TN MESONET
WIND GUST TO 69 MPH AT CAMP CREEK ELEMENTARY SCHOOL.
1145 PM NON-TSTM WND GST 2 NNW HAPPY VALLEY 35.63N 83.97W
02/02/2016 M55.00 MPH BLOUNT TN PARK/FOREST SRVC
WIND GUST AT LOOK ROCK TOWER.
&&
TDOYLELocal storm report, Feb 3, 6:12 AM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
612 AM EST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM FLASH FLOOD LOUDON 35.74N 84.36W
02/03/2016 LOUDON TN 911 CALL CENTER
REPORT OF SUBMERGED VEHICLE ON I-75 NEAR MILE MARK 67-68.
&&
ANDERSONLocal storm report, Feb 3, 7:14 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
714 AM EST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM NON-TSTM WND GST CAMP CREEK 36.09N 82.77W
02/02/2016 M69.00 MPH GREENE TN MESONET
WIND GUST TO 69 MPH AT CAMP CREEK ELEMENTARY SCHOOL.
1130 PM NON-TSTM WND DMG 4 N CANEY BRANCH 36.10N 82.99W
02/02/2016 GREENE TN BROADCAST MEDIA
PORCH BLOWN OFF A MOBILE HOME.
1145 PM NON-TSTM WND GST 2 NNW HAPPY VALLEY 35.63N 83.97W
02/02/2016 M55.00 MPH BLOUNT TN PARK/FOREST SRVC
WIND GUST AT LOOK ROCK TOWER.
1150 PM NON-TSTM WND GST S SEVIERVILLE 35.89N 83.58W
02/02/2016 M78.00 MPH SEVIER TN MESONET
COVE MOUNTAIN OBSERVED A WIND GUSTS TO 78 MPH.
1153 PM NON-TSTM WND GST CAMP CREEK 36.09N 82.77W
02/02/2016 M64.00 MPH GREENE TN MESONET
CAMP CREEK MET TOWER MEASURED A WIND GUSTS UP TO 64 MPH.
0325 AM TSTM WND DMG 2 W PIKEVILLE 35.61N 85.23W
02/03/2016 BLEDSOE TN 911 CALL CENTER
SEVERAL TREES DOWN ACROSS THE PLATEAU.
0332 AM TSTM WND DMG DUNLAP 35.37N 85.39W
02/03/2016 SEQUATCHIE TN 911 CALL CENTER
MULTIPLE TREES DOWN IN THE CITY OF DUNLAP WITH POWER
OUTAGES. TIME ESTIMATED FROM RADAR.
0342 AM TSTM WND DMG BRAYTON 35.47N 85.18W
02/03/2016 BLEDSOE TN 911 CALL CENTER
MULTIPLE TREES DOWN THROUGHOUT THE COUNTY.
0348 AM TSTM WND GST JASPER 35.06N 85.63W
02/03/2016 E60.00 MPH MARION TN LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT ESTIMATED 60 MPH WINDS AT JASPER
TENNESSEE.
0355 AM FLASH FLOOD DUNLAP 35.37N 85.39W
02/03/2016 SEQUATCHIE TN 911 CALL CENTER
MULTIPLE ROADS IMPASSABLE IN THE CITY OF DUNLAP DUE TO
FLASH FLOODING
0406 AM TSTM WND DMG DECATUR 35.53N 84.79W
02/03/2016 MEIGS TN 911 CALL CENTER
TREE DOWN ON HIGHWAY 58.
0415 AM FLASH FLOOD PIKEVILLE 35.61N 85.20W
02/03/2016 BLEDSOE TN 911 CALL CENTER
MULTIPLE FLOODED ROADWAYS THROUGHOUT THE COUNTY.
0415 AM TSTM WND DMG DAYTON 35.49N 85.01W
02/03/2016 RHEA TN 911 CALL CENTER
SEVERAL TREES DOWN ACROSS THE SOUTHERN HALF OF RHEA
COUNTY.
0440 AM TSTM WND DMG FAIRVIEW 35.79N 84.58W
02/03/2016 ROANE TN 911 CALL CENTER
SEVERAL TREES DOWN NEAR THE CITY OF FAIRVIEW.
0605 AM FLASH FLOOD LOUDON 35.74N 84.36W
02/03/2016 LOUDON TN 911 CALL CENTER
REPORT OF SUBMERGED VEHICLE ON I-75 NEAR MILE MARK 67-68.
&&
TDOYLEThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 2:37 AM EST | Areal Flood Advisory | MRX | Hamilton, Marion, Sequatchie | 3 hr |
| Feb 3, 3:00 AM EST | Special Weather Statement | MRX | Bledsoe | 45 min |
| Feb 3, 3:05 AM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Sequatchie | 40 min |
| Feb 3, 3:20 AM EST | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 40 min |
| Feb 3, 3:45 AM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, McMinn, Meigs, Rhea, Sequatchie | 45 min |
| Feb 3, 3:52 AM EST | Flash Flood Warning | MRX | Bledsoe, Marion, Sequatchie | 3 hr |
| Feb 3, 4:17 AM EST | Areal Flood Advisory | MRX | Meigs, Rhea | 3 hr |
| Feb 3, 4:19 AM EST | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Loudon, Monroe, Roane | 41 min |
| Feb 3, 4:56 AM EST | Special Weather Statement | MRX | Claiborne, Grainger, Jefferson, Knox, Union | 49 min |
| Feb 3, 5:06 AM EST | Special Weather Statement | MRX | Monroe, Polk | 39 min |
| Feb 3, 5:30 AM EST | Areal Flood Advisory | MRX | Bradley, Hamilton, Loudon, McMinn, Monroe, Polk and 1 more | 3 hr |
| Feb 3, 6:03 AM EST | Flash Flood Warning | MRX | Loudon | 3 hr |
| Feb 3, 6:08 AM EST | Areal Flood Advisory | MRX | Anderson, Blount, Knox, Sevier | 3 hr |
| Feb 3, 6:43 AM EST | Areal Flood Warning | MRX | Bledsoe, Sequatchie | 3 hr |
| Feb 3, 6:50 AM EST | Areal Flood Advisory | MRX | Claiborne, Cocke, Grainger, Greene, Hamblen, Hancock and 3 more | 3 hr |
| Feb 3, 7:28 AM EST | Areal Flood Warning | MRX | Meigs, Rhea | 3 hr |
| Feb 3, 7:32 AM EST | Areal Flood Advisory | MRX | Carter, Hancock, Johnson, Sullivan, Unicoi, Washington | 3 hr |
| Feb 3, 8:23 AM EST | Areal Flood Advisory | MRX | Bradley, Hamilton, Loudon, McMinn, Monroe, Polk and 1 more | 3 hr |
| Feb 3, 8:53 AM EST | Areal Flood Advisory | MRX | Loudon | 3 hr |
| Feb 3, 9:16 AM EST | Areal Flood Advisory | MRX | Blount, Knox, Sevier | 3 hr |
| Feb 3, 9:46 AM EST | Areal Flood Advisory | MRX | Cocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 1 more | 3 hr |
| Feb 3, 10:29 AM EST | Areal Flood Advisory | MRX | Carter, Hancock, Johnson, Sullivan, Unicoi, Washington | 3 hr |
| Feb 3, 1:02 PM EST | River Flood Warning | MRX | Cocke, Jefferson | 30 hr |
| Feb 3, 1:02 PM EST | River Flood Warning | MRX | Cocke | 37 hr |
Nearby
River Flood Warnings in Tennessee, 2016River Flood Warnings in Georgia, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.